# SDR UPS02839436

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LOWER CARGO COMPARTMENT FIRE LIGHT CAME ON FOR ONE MINUTE THEN WENT OUT FWD B ON DISPLAY PANEL.  PERFORM OPS CK TO LOWER CARGO SMOKE DETECTOR IAW DC-8 MM 26-18-01 ADJ &TEST OK TO CONTINUE NO FAULTS FOUND.
